The existence of a solution of a certain nonlinear boundary value problem
Differencialʹnye uravneniâ, Tome 11 (1975) no. 11, pp. 2100-2101
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_11_a22,
author = {L. V. Rakin},
title = {The existence of a solution of a certain nonlinear boundary value problem},
journal = {Differencialʹnye uravneni\^a},
pages = {2100--2101},
year = {1975},
volume = {11},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_11_a22/}
}
L. V. Rakin. The existence of a solution of a certain nonlinear boundary value problem. Differencialʹnye uravneniâ, Tome 11 (1975) no. 11, pp. 2100-2101. http://geodesic.mathdoc.fr/item/DE_1975_11_11_a22/